# SDR VNAA201911291190

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Former
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS 329.41 DD5 AND DD6 IS CORRODED.   REMOVED PAX DOOR FORMER AT FS 329.41 IAW CRJ 700 SRM 51-42-06-001-001-A01.  INSTALLED NEW PAX DOOR FORMER AT FS 329.41 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37 AUG 15/2019.  LOCATED AND DRILLED UP NEW PAX DOOR FORMER AT FS 329.41 DD5 AND DD6 PN 601R318078-3 IAW CRJ 700 SRM 51-40-11-001-001-A01 REV37.
